MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD NON-VENTED HOSPITAL FULL FACE MASK; CBK

FISHER & PAYKEL HEALTHCARE LTD NON-VENTED HOSPITAL FULL FACE MASK; CBK
Model Number RT041
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).We are currently in the process of finalising our investigation.We will provide a follow up report upon completion of investigation.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in (b)(6) via a fisher & paykel healthcare (f&p) field representative that the velcro tore from the headgear strap of a rt041l non-vented hospital full face mask during use.There was no patient consequence.
 
Additional Manufacturer Narrative
(b)(4).The rt041 non-vented hospital full face mask features a mask base, seal, and headgear.The mask is an oronasal patient interface for use as an accessory to therapy devices providing non-invasive bi-level or continuous positive airway pressure support therapy.This mask is for spontaneously breathing adult patients with respiratory insufficiency or respiratory failure who are suitable for non-invasive positive pressure support therapy in a hospital or clinical setting.Method: the complaint rt041 non-vented hospital full face mask was not returned to fisher & paykel healthcare (f&p) for evaluation.Our investigation is based on the information and photograph provided by the customer, and our knowledge of the product.Results: visual inspection of the provided photograph revealed that the headgear velcro was separated from the headgear.Conclusion: we were unable to determine the cause of the reported damage found to the rt041 headgear.The supplier of the headgear has been notified of this issue and is conducting their own investigation.Our user instructions illustrate in pictorial format the correct set-up and proper use of the rt041 non-vented hospital full face mask.It also states the following: verify that the therapy device, including alarms and safety systems, have been validated prior to use.This mask may only be used in a hospital or clinical setting where the patient is adequately monitored by trained medical staff.Failure to monitor the patient may results in loss of therapy, serious injury or death.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in south africa via a fisher & paykel healthcare (f&p) field representative that the velcro tore from the headgear strap of a rt041 non-vented hospital full face mask during use.There was no patient consequence.

Brand Name
NON-VENTED HOSPITAL FULL FACE MASK
Common Device Name
CBK
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
MDR Report Key11276768
Report Number9611451-2021-00113
Device Sequence Number1166880
Product Code CBK
UDI-Device Identifier09420012429858
UDI-Public010942001242985810
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K083122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT041
Device Catalogue NumberRT041
Device Lot Number2101295290
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/05/2021
Supplement Date Received by Manufacturer02/16/2021
Initial Report FDA Received Date02/03/2021
Supplement Report FDA Received Date03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1